Hwang's Quasi-Power-Theorem in Dimension Two

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)507-512
JournalQuaestiones mathematicae
Volume30
Publication statusPublished - 2007

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Theoretical

Cite this

Hwang's Quasi-Power-Theorem in Dimension Two. / Heuberger, Clemens.

In: Quaestiones mathematicae, Vol. 30, 2007, p. 507-512.

Research output: Contribution to journalArticleResearch

@article{a808f0a92e484ce2b120716d5ac6d7ac,
title = "Hwang's Quasi-Power-Theorem in Dimension Two",
author = "Clemens Heuberger",
year = "2007",
language = "English",
volume = "30",
pages = "507--512",
journal = "Quaestiones mathematicae",
issn = "1607-3606",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - Hwang's Quasi-Power-Theorem in Dimension Two

AU - Heuberger, Clemens

PY - 2007

Y1 - 2007

M3 - Article

VL - 30

SP - 507

EP - 512

JO - Quaestiones mathematicae

JF - Quaestiones mathematicae

SN - 1607-3606

ER -